# SDR ASOA02231

- Difficulty date: April 1, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 12004171003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, CORROSION WAS FOUND ON THE LEFT HAND SILL PLATE IN SPOTS BETWEEN FRAMES 29 AND 34.  MAINTENANCE REMOVED AND REPLACED THE CORRODED SILL PLATE IAW SRM'S 51-40-02, 51-40-02, 51-40-05, AND 51-20-02.  (M)
